# SDR FDEA201008092889

- Difficulty date: August 9, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- Engine: Pwa JT8D9
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65233275
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN SKIN LOWER RUDDER LT SIDE, APPROX VERTICAL STABILIZER FIN STA 110.  CUT DAMAGED SECTION OF RUDDER SKIN  DIM 1" X 1 1/2"  IAW SRM 51-10-1 AND 55-20-3 FIG 1.  FABRICATED REPAIR DOUBLER FROM 2024T3 .032" DIM 4 3/4 X 4 3/4" IAW SRM 55-20-3 FIG 1  INSTALLED REPAIR  DOUBLER  IAW SRM 51-30-2 AND 55-20-3 FIG 1 REV 103.
